Daniel Berend

Senior Academic

A polynomial-exponential variation of Furstenberg's theorem

M. Abramoff, D. Berend

Furstenberg's theorem asserts that the double sequence is dense modulo one for every irrational. The same holds with and replaced by any two multiplicatively independent integers. Here we obtain the same result for the sequences for any non-negative integer and irrational, and for the sequence, where is any polynomial with at least one irrational coefficient. Similarly to Furstenberg's theorem, both results are obtained by considering appropriate dynamical systems.

Publication language English
Pages 1729-1737
Journal Ergodic Theory and Dynamical Systems
Volume 40
Issue number 7
Publication status Published - 01.07.2020

Keywords

Density modulo 1
Furstenberg's diophantine theorem
topological dynamics

ASJC Scopus subject areas

General Mathematics
Applied Mathematics
Access to Document
10.1017/etds.2018.132
Other files and links
Link to publication in Scopus